# SDR ASAA11410243

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Baffle
- Part number: 694147330
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAFFLE RT STR 26 FWD SIDE OF STA 500F IS CRACKED.  REPLACED BAFFLE AT BS 500F STR 26R IAW SRM 51 40 02 & DWG 69 41473.
